# SDR DALA2025052003865

- Difficulty date: May 15, 2025
- Submitted: May 20, 2025
- Operation: Air carrier
- Aircraft: N115DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50034
- Aircraft time: 15,037 hours, 7,015 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON LOWER AREA SEAT TRACK BETWEEN FRAME 47 AND 48 , AT RBL 43, WL 151. REMOVED AND REPLACED SEAT TRACK FROM FR 43-51 + 10" RBL 43 IAW BOMBARDIER DWG# C01335700 REV-H AND TOPP 30-10-50 STP 7 PG 3. (LP# 0969980)
